RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 78–88 (Mi mz3171)  

This article is cited in 1 scientific paper (total in 1 paper)

Theorem on the differentiability of the inverse function is false for homeomorphisms of nonnormable Fréchet spaces

Yu. I. Prostov

Moskow Heat Technology Institute

Full text: PDF file (1190 kB)

English version:
Mathematical Notes, 1990, 47:2, 170–178

Bibliographic databases:

UDC: 517
Received: 31.03.1987

Citation: Yu. I. Prostov, “Theorem on the differentiability of the inverse function is false for homeomorphisms of nonnormable Fréchet spaces”, Mat. Zametki, 47:2 (1990), 78–88; Math. Notes, 47:2 (1990), 170–178

Citation in format AMSBIB
\Bibitem{Pro90}
\by Yu.~I.~Prostov
\paper Theorem on the differentiability of the inverse function is false for homeomorphisms of nonnormable Fr\'echet spaces
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 78--88
\mathnet{http://mi.mathnet.ru/mz3171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048546}
\zmath{https://zbmath.org/?q=an:0709.46022}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 170--178
\crossref{https://doi.org/10.1007/BF01156827}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100027}


Linking options:
  • http://mi.mathnet.ru/eng/mz3171
  • http://mi.mathnet.ru/eng/mz/v47/i2/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:233
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020